# SDR ASOA20150823047

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 30,198 hours, 24,013 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX697198
- Condition: Leaking
- Location: Hyd System
- Part time: 23,206 hours, 14,739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED HYDRAULIC LOW QUANITY ENROUTE.  MAINTENANCE INSPECTED AND REPLACED THE LEAKING  NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  OPS CHECKS WERE GOOD.
